# SDR SWI2025F00280

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 51,216 hours, 34,032 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

L WINDOW HEAT CAUTION AT CRUISE. ARCING AND DELAMINATION WITH IT. QRH DIDNÂ€™T FIX    (FLIGHT 9932 - FILED CLOSED)    UPON INSPECTION, FOUND THE LEFT COCKPIT WINDOW TO BE CRACKED. SEE AML# 1551047 FOR CORRECTIVE ACTION. COMPLIED WITH RIL# 12249 IN PREPARATION FOR FERRY FLIGHT
